# SDR DJFA2008058

- Difficulty date: June 22, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N785TA
- Make and model: Beech 400A
- Aircraft serial: RK239
- Aircraft time: 7,320 hours, 6,133 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Condition: Burned
- Location: Air Con
- Part time: 6,956 hours, 6,133 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING AIR CONDITIONER OPERATION, UNIT PULLED HIGH AMPS AND POPPED AIR CONDITIONER CIRCUIT BREAKER. A BURNING SMELL WAS APPARENT NEAR THE REAR OF THE AC. THE AIR CONDITIONER COMPRESSOR MOTOR  WAS FOUND BURNED UP. THE MOTOR WAS REMOVED AND REPLACED. (A)
